Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Has creatinine and urea level abnormal. Take Peepal juice?

sir my mother has cretenine 10 and urea is 130 so does ayurved can bring the cretenine level down right now she is taking ayurvedic medicine ofa baba ramdev vrikkdoshar kwatt and sarvkalp kwatt in the morning and in the evenine vrikkdoshar vati, chandra prabha vati, gokhuradi guggul and punarnavadi mandoor after taking meal . we are also taking peepal juice in the morning and in the evenig but still recovery is not ther sir please help us sir my mail address is YYYY@YYYY
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
A high creatinine or urea level indicates problem with your mother's kidney. She needs to be completely evaluated by a urologist. She might have to undergo a urine examination and X ray KUB of the kineys to find out the cause. Most likely causes of raised creatinine are stones, high blood pressure and diabetes which can cause damage to the kidneys. Take her to a urologist for treatment.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor